Alert archive / Maine / Gale Warnings in 2016

Gale Warning 9, NWS Gray, ME

February 5, 2016

NWS Gray, ME issued this gale warning at Feb 5, 2016, 2:59 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 5, 2016, 2:59 PM EST (19:59 UTC)
Expired
Feb 6, 2016, 12:00 AM EST
In force
9 hr
Issued by
NWS Gray, ME

The text

As transmitted.

992 
WHUS71 KGYX 051959
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
259 PM EST FRI FEB 5 2016


ANZ150-152-154-060500-
/O.UPG.KGYX.SC.Y.0017.000000T0000Z-160205T2300Z/
/O.NEW.KGYX.GL.W.0009.160205T1959Z-160206T0500Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
259 PM EST FRI FEB 5 2016

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-061000-
/O.EXT.KGYX.SC.Y.0017.000000T0000Z-160206T1100Z/
PENOBSCOT BAY-CASCO BAY-
259 PM EST FRI FEB 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Feb 5, 12:44 PM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 5, 12:44 PM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
1244 PM EST FRI FEB 5 2016

.SYNOPSIS...
LOW PRESSURE WILL TRACK QUICKLY NORTHEAST ALONG A STATIONARY
FRONT TODAY... SPREADING SNOW ACROSS MOST OF NEW HAMPSHIRE AND
MAINE. A RIDGE OF HIGH PRESSURE FOLLOWS FOR TONIGHT INTO
SATURDAY. A COLD FRONT WILL CROSS THE REGION SUNDAY. THERE IS A
CHANCE THAT A COASTAL STORM AFFECTS THE REGION EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1230PM UPDATE...
HAVE UPGRADED THE REMAINDER OF THE INTERIOR COASTLINE TO A WARNING
AND EXTENDED THE ADVISORIES AND WARNINGS FOR MOST OF NEW
HAMPSHIRE. FINALLY SEEING THE BACK END OF THE SNOW MOVING ACROSS
CENTRAL NEW HAMPSHIRE. STILL HEAVY SNOW FALLING ON THE COASTAL
PLAIN. LIKELY TO SEE A FEW 10 INCH REPORTS BEFORE IT'S OVER.

1130AM UPDATE...
HAVE UPGRADED THE REST OF THE COASTAL ZONES TO A WINTER STORM
WARNING BASED ON INTENSE BAND OF 1 TO 2 INCH PER HOUR SNOWFALL
RATES WHICH WILL LIKELY STAY OVER THE COASTAL PLAIN OF MAINE AND
NEW HAMPSHIRE FOR THE NEXT FEW HOURS. AT THIS POINT WOULD NOT BE
SURPRISED TO SEE SOME AMOUNTS APPROACH 8 TO 10 INCHES IN SPOTS
PARTICULARLY EAST OF PORTLAND.

11AM UPDATE...
HAVE MADE MORE MODIFICATIONS TO TIMING OF WHEN SNOWFALL WILL END
AS WELL AS TOTAL ACCUMULATIONS BASED ON REPORTS RECEIVED SO FAR.
HAVE UPGRADED COASTAL YORK COUNTY AS SNOWFALL AMOUNTS HERE NOW
LIKELY TO REACH 6 INCHES OR MORE. COULD SEE LOCALLY HIGHER AMOUNTS
IN OTHER AREAS AS WELL BUT CONFIDENCE NOT HIGH ENOUGH FOR WARNING
ELSEWHERE. HAVE ADJUSTED ADVISORIES IN MAINE TO EXTEND THROUGH AT
LEAST 4 PM AS SNOW CONTINUES TO ADVANCE NORTHWARD AHEAD OF THE 700
MB TROUGH AXIS. THIS AXIS WILL REACH THE MAINE/NEW HAMPSHIRE
BORDER AROUND 18Z WITH SNOW ENDING BETWEEN 1PM AND 4PM ACROSS
WESTERN MAINE AND CONTINUING ALONG THE MIDCOAST UNTIL EARLY
EVENING.

9AM UPDATE...
HAVE FURTHER ADJUSTED POP AND SNOW AMOUNT AND EXPANDED WINTER
WEATHER ADVISORIES INTO THE FOOTHILLS ZONES OF MAINE. UPGRADED TO
WINTER STORM WARNING ALONG THE MIDCOAST CONSISTENT WITH NEIGHBORS
TO OUR EAST AND LATEST STORM TOTAL SNOWFALL FORECASTS. SOME
CONCERN ON TIMING OF THE ENDING OF SNOW ACROSS THE AREA AS SNOW
COULD LAST JUST A BIT LONGER THAN FORECAST. BUT WILL CONTINUE TO
MONITOR THIS AND ADJUST AS NEEDED THROUGH THE MORNING.

830AM UPDATE...
HAVE UPDATED TO ISSUE WINTER STORM WARNING FOR ROCKINGHAM COUNTY
AND EXTEND WINTER WEATHER ADVISORY TO CHESHIRE COUNTY. HEAVIER
SNOWFALL RATES MOVING NORTHWARD OUT OF MASSACHUSETTS SHOULD ADD TO
THE INCH OR TWO THAT HAS ALREADY FALLEN THERE. BAND OF SNOW NOTED
ON RADAR FURTHER INLAND FROM CHESHIRE COUNTY TO LAKE WINNIPESAUKEE INTO
THE FOOTHILLS OF MAINE HAS ALSO BEEN PRODUCING SNOWFALL RATES OF
AN INCH PER HOUR AND COULD LEAD TO ISOLATED SNOW TOTALS OF 7
INCHES. WILL HANDLE THIS WITH A SPECIAL WEATHER STATEMENT AS THIS
BAND MAY BEGIN MOVING SOON.

ORIGINAL DISCUSSION...
S/WV TROF APPROACHING THE MID ATLANTIC COAST WILL LIFT SURFACE
LOW RAPIDLY NORTHEAST TODAY. A SHIELD OF PRECIPITATION IS
EXPANDING TO OUR SOUTH AND IS STARTING TO MOVE INTO SOUTHERN NEW
HAMPSHIRE NOW. PRECIPITATIONS IS INITIALLY FALLING AS RAIN BUT
SHOULD QUICKLY CHANGE TO SNOW AS EVAPORATIVE COOLING TAKES PLACE.
SHOULD SEE A QUICK 3 TO 6 INCH SNOWFALL WITH LIGHTER AMOUNTS
FARTHER INLAND. SNOW SHOULD END BY EARLY AFTERNOON IN NEW
HAMPSHIRE AND BY MID AFTERNOON IN EASTERN PORTIONS OF THE FORECAST
AREA. STAYED CLOSE TO ECMWF FOR PRECIPITATION WITH 0.60 TO 0.70
ALONG THE COAST. EXPECT SOME BANDING OF PRECIPITATION AND CANT
RULE OUT A FEW LOCALIZED AREAS WHERE SNOWFALL COMES IN ABOVE 6
INCHES. MOVED PRECIPITATION SHIELD INLAND FARTHER THAN PREVIOUS
FORECAST PACKAGE AND EXPANDED THE WINTER WEATHER ADVISORIES
INLAND ONE SET OF ZONES. THE HEAVIEST SNOW IS LIKELY IN THE 7 TO
11 TIME FRAME IN SOUTHEAST NEW HAMPSHIRE AND SOUTHWEST MAINE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
LOW PRESSURE MOVES QUICKLY ALONG THE NOVA SCOTIA COAST THIS
EVENING AND OUT OF THE PICTURE. EXPECT CLEARING SKIES TONIGHT WITH
TEMPERATURES FALLING INTO THE TEENS FOR THE MOST PART. SATURDAY A
COLD FRONT APPROACHES WITH A CHANCE OF SNOW SHOWERS IN THE
MOUNTAINS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODELS ALL AGREE ON AN ARCTIC COLD FRONT DROPPING SOUTH ACROSS
THE REGION SUNDAY. THATS WHERE AGREEMENT ENDS. THE EVOLUTION OF
THE NEXT SYSTEM FOR EARLY NEXT WEEK WILL BE QUITE COMPLEX AND
WILL DEPEND ON INTENSITY OF SEVERAL STRONG SHORT WAVES ROTATING
AROUND THE BASE OF A DIGGING LONG WAVE TROF WHICH REACHES THE MID
ATLANTIC COAST BY TUE. AT THIS POINT CONSIDERING HOW LARGE THE
SYSTEM WILL BE...EXPECT SNOWFALL ACROSS THE CWA LATE MON THROUGH
TUE. THE AMOUNTS WILL BE DETERMINED BY THE EVOLUTION AND THEN
TRACK OF ANY COASTAL LOW DEVELOPMENT. THE SYSTEM MAY BECOME
VERTICALLY STACKED BY LATE TUE WHICH WOULD SLOW THE SYSTEM MORE
THAN MODELS INDICATE.

DUE TO LARGE AMOUNTS OF UNCERTAINTY OF EVOLUTION WILL NEED TO
SIMPLY WATCH LATEST TRENDS OF MODELS. THERE IS POTENTIAL FOR THIS
SYSTEM TO BECOME A SIGNIFICANT SNOWSTORM LATE MON THROUGH TUE FOR
MAINE AND NEW HAMPSHIRE...ESPECIALLY ALONG COASTAL AREAS.

ONCE THE SYSTEM EXITS BY TUE NIGHT A COLD CYCLONIC FLOW WILL
CONTINUE FOR THE REST OF THE WEEK. SEVERAL SHORT WAVES MOVING
THROUGH THIS FLOW WILL BRING SCATTERED SNOW SHOWERS AT
TIMES...ESPECIALLY IN THE MOUNTAINS.

TEMPERATURES WILL BE A LITTLE BELOW NORMAL AS PER BLEND OF MODELS
SUGGEST. FOR TUE/WED LOWERED THE MAX TEMPS FROM SUPERBLEND
GUIDANCE DUE TO COLD HIGH TO NORTH LOCKING COLD AIR IN PLACE ON
NORTH DRAINAGE WINDS COMBINED WITH SNOWFALL.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM...HEAVY SNOW /VLIFR-LIFR RESTRICTIONS/ COVERING ALL OF
THE TERMNINALS EXCEPT LEB-HIE...WITH 1-2 INCH PER HOUR RATES FROM
MHT NORTH THROUGH PWM...RKD...AND AUG. THE WESTERN EDGE OF THE
SNOW WILL GRADUALLY MARCH EAST...MOVING THROUGH MHT IN THE NEXT
1-2 HOURS...AND THROUGH AUG-RKD TOWARDS EVENING. AS THIS
ARRIVES...RAPID IMPROVEMENT TO VFR IS EXPECTED WITH VFR CONDITIONS
CONTINUING THROUGH THE REMAINDER OF THE TAF PERIOD ON SATURDAY.
NORTHWEST WINDS WILL INCREASE TO 12G20KTS THIS AFTERNOON /WHICH
MAY CAUSE SOME MINOR BLOWING AND DRIFTING/ DIMINISHING TO 5-10KTS
OVERNIGHT BEFORE BACKING SOUTWESTERLY 5-10KTS FOR THE MORNING ON
SATURDAY.

LONG TERM...COULD SEE SOME SNOW SHOWERS AND MVFR/IFR CONDITIONS IN
THE MOUNTAINS SAT NIGHT THROUGH SUN. OTHERWISE IT SHOULD BE VFR
ACROSS THE REGION. LOW PRESSURE TRACKING UP THE COAST WILL LIKELY
BRING LOWER CEILINGS AND SNOWFALL MON NIGHT INTO TUE.

&&

.MARINE...
SHORT TERM...WINDS WILL INCREASE TO SMALL CRAFT LEVELS. EXPECT
WINDS TO REMAIN BELOW GALE CRITERIA BUT WILL HAVE TO WATCH THIS
CLOSELY DURING THE DAY.

LONG TERM...A COLD FRONT MOVES SOUTH ACROSS THE WATERS SUNDAY
BRINGING STRONG OFFSHORE WINDS WITH GUSTS 25 TO 30 KT. HIGH
PRESSURE THEN CROSSES THE AREA MONDAY. LOW PRESSURE TRACKS UP THE
EAST COAST AND TOWARD CAPE COD TUESDAY WITH GALES POSSIBLE TUE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     MEZ012.
     WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR MEZ013-
     014.
     WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR MEZ018-
     019-023-024.
     WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR
     MEZ020>022-025>028.
NH...WINTER WEATHER ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     NHZ006-008-009-012-015.
     WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR NHZ010-
     013-014.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
     ANZ150>154.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...ARNOTT
MARINE...
Hazardous weather outlook, Feb 5, 11:26 AM EST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
1126 AM EST FRI FEB 5 2016

NHZ004-006-008>012-015-061630-
NORTHERN CARROLL-SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
1126 AM EST FRI FEB 5 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE MOVING UP THE NORTHEAST COAST IS EXPECTED TO BRING
SNOWFALL TO NEW HAMPSHIRE AND MAINE MONDAY NIGHT AND TUESDAY. THE
BEST CHANCE FOR SIGNIFICANT ACCUMULATIONS WILL BE ALONG THE COAST.
TOTAL SNOWFALL ACCUMULATIONS COULD BE MODERATE TO HEAVY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ020>022-025>028-061630-
ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
1126 AM EST FRI FEB 5 2016

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE MOVING UP THE NORTHEAST COAST IS EXPECTED TO BRING
SNOWFALL TO NEW HAMPSHIRE AND MAINE MONDAY NIGHT AND TUESDAY. THE
BEST CHANCE FOR SIGNIFICANT ACCUMULATIONS WILL BE ALONG THE COAST.
TOTAL SNOWFALL ACCUMULATIONS COULD BE MODERATE TO HEAVY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ007>009-NHZ001>003-005-007-061630-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN-
1126 AM EST FRI FEB 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE MOVING UP THE NORTHEAST COAST IS EXPECTED TO BRING
SNOWFALL TO NEW HAMPSHIRE AND MAINE MONDAY NIGHT AND TUESDAY. THE
BEST CHANCE FOR SIGNIFICANT ACCUMULATIONS WILL BE ALONG THE COAST.
TOTAL SNOWFALL ACCUMULATIONS COULD BE MODERATE TO HEAVY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023-024-061630-
COASTAL YORK-COASTAL CUMBERLAND-
1126 AM EST FRI FEB 5 2016

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE MOVING UP THE NORTHEAST COAST IS EXPECTED TO BRING
SNOWFALL TO NEW HAMPSHIRE AND MAINE MONDAY NIGHT AND TUESDAY. THE
BEST CHANCE FOR SIGNIFICANT ACCUMULATIONS WILL BE ALONG THE COAST.
TOTAL SNOWFALL ACCUMULATIONS COULD BE MODERATE TO HEAVY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ013-014-061630-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
1126 AM EST FRI FEB 5 2016

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE MOVING UP THE NORTHEAST COAST IS EXPECTED TO BRING
SNOWFALL TO NEW HAMPSHIRE AND MAINE MONDAY NIGHT AND TUESDAY. THE
BEST CHANCE FOR SIGNIFICANT ACCUMULATIONS WILL BE ALONG THE
COAST. TOTAL SNOWFALL ACCUMULATIONS COULD BE MODERATE TO HEAVY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ012-018-019-061630-
SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-
1126 AM EST FRI FEB 5 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE MOVING UP THE NORTHEAST COAST IS EXPECTED TO BRING
SNOWFALL TO NEW HAMPSHIRE AND MAINE MONDAY NIGHT AND TUESDAY. THE
BEST CHANCE FOR SIGNIFICANT ACCUMULATIONS WILL BE ALONG THE COAST.
TOTAL SNOWFALL ACCUMULATIONS COULD BE MODERATE TO HEAVY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ013-014-061630-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
1126 AM EST FRI FEB 5 2016

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW PRESSURE MOVING UP THE NORTHEAST COAST IS EXPECTED TO BRING
SNOWFALL TO NEW HAMPSHIRE AND MAINE MONDAY NIGHT AND TUESDAY. THE
BEST CHANCE FOR SIGNIFICANT ACCUMULATIONS WILL BE ALONG THE
COAST. TOTAL SNOWFALL ACCUMULATIONS COULD BE MODERATE TO HEAVY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-061630-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1126 AM EST FRI FEB 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AS LOW PRESSURE MOVES UP THE NORTHEAST COAST NEXT MONDAY INTO
TUESDAY... EASTERLY GALES ARE POSSIBLE ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 5, 2:17 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
217 PM EST FRI FEB 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     SNOW             4 SSE HUDSON            42.71N  71.41W
02/05/2016  M9.8 INCH        HILLSBOROUGH       NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1600783

BROWN
Local storm report, Feb 5, 2:18 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
218 PM EST FRI FEB 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     SNOW             MILFORD                 42.83N  71.66W
02/05/2016  M5.5 INCH        HILLSBOROUGH       NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1600784

ARNOTT
Local storm report, Feb 5, 2:27 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
227 PM EST FRI FEB 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     SNOW             TREVETT                 43.88N  69.67W
02/05/2016  M6.0 INCH        LINCOLN            ME   COCORAHS

            0.90 INCHES IN THE LAST HOUR.

&&

EVENT NUMBER GYX1600785

SH
Local storm report, Feb 5, 2:31 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
231 PM EST FRI FEB 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     SNOW             HUDSON                  42.78N  71.41W
02/05/2016  M9.5 INCH        HILLSBOROUGH       NH   COOP

&&

EVENT NUMBER GYX1600786

BROWN
Local storm report, Feb 5, 2:36 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
236 PM EST FRI FEB 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     SNOW             BERWICK                 43.27N  70.86W
02/05/2016  M9.5 INCH        YORK               ME   TRAINED SPOTTER

&&

EVENT NUMBER GYX1600787

BROWN
Local storm report, Feb 5, 2:39 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
239 PM EST FRI FEB 05 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     SNOW             2 ENE BEAR BROOK STATE  43.14N  71.31W
02/05/2016  M6.5 INCH        ROCKINGHAM         NH   TRAINED SPOTTER

&&

EVENT NUMBER GYX1600788

EJS

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 8:16 AM ESTWinter Storm WarningGYXAndroscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 2 more11 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.